MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL 22 G X 1 1/2 IN. BD INTEGRA NEEDLE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL 22 G X 1 1/2 IN. BD INTEGRA NEEDLE; PISTON SYRINGE
Catalog Number 305313
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.(b)(6).Device manufacture date: unknown.Investigation summary: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no sample, batch, or lot code was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.Root cause description: root cause is undetermined.Rationale: no sample, lot, or batch provided.
 
Event or Problem Description
It was reported that after use of the 22 g x 1 1/2 in.Bd integra¿ needle the needle failed to retract post im injection leaving exposed needle.The following information was provided by the initial reporter: needle failed to retract post im injection leaving exposed needle.

Brand Name
22 G X 1 1/2 IN. BD INTEGRA NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8558014
Report Number1911916-2019-00416
Device Sequence Number13862707
Product Code MEG
UDI-Device Identifier30382903053132
UDI-Public30382903053132
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305313
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;